MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-9004-55
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced a loss of stimulation.The physician assessed the presence of high and low impedance readings on the leads.Attempts to reprogram the device were unsuccessful, and the patient underwent a revision procedure where the adaptors were removed and the non-boston scientific leads were replaced.The patient did well post-operatively.The devices were retained by the physician and were not returned for analysis.
 
Additional Manufacturer Narrative
Event date unknown.Additional suspect medical device components involved in the event: product family: scs-adapters, upn: m365sc9004550, model: sc-9004-55, serial: (b)(4), batch: 2000017066.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key14094490
Report Number3006630150-2022-01616
Device Sequence Number5669207
Product Code LGW
UDI-Device Identifier08714729767541
UDI-Public08714729767541
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2018
Device Model NumberSC-9004-55
Device Catalogue NumberSC-9004-55
Device Lot Number2000017066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown